Mathematics

    Faculty Profile

    Md Rashed Talukder, PhD

    Professor

    Contact Information:

    • Office Address: https://www.sust.edu/d/mat/faculty-profile-detail/117 Department of Mathematics Room No. 203 Building: C SUST, Sylhet 3114
    • Phone: +88-01712239309
    • Email: r.talukder-mat@sust.edu,

    Biography:

    Name : Md. Rashed Talukder
    Nationality : Bangladeshi
    Corresponding Address : Department of Mathematics, Shahjalal University of Science and
    Technology, Sylhet 3114, BANGLADESH.
    Present Address : 47/5 Prantik, Mia Fazil Chist, Subid Bazar, Sylhet 3100.
    Permanent Address : Vill: Yousufdia, Post: Tugoldia, Upzila: Shaltha, Dist: Faridpur
    Email : rashed_math@yahoo.com, r.talukder-mat@sust.edu
    Phone : Office: +88-0821-714479 Ext 264
    Mobile : +88-01712239309

    Present Positions:
    o Dean, School of Physical Sciences.
    o Director, Student Counseling and Guidance
    o President, Shahjalal University Teachers Association (SUTA)

    Previous Positions:
    o Head of the Department (01.10.2012-30/09/2015), Department of Mathematics, SUST.
    o Head of the Department (28.07.2017-27/07/2020), Department of Oceanography, SUST.
    o Casual Teacher (from 28.02.1999 to 15.11.2002), Department of Mathematical Science,
    La Trobe University, Australia.
    • Proctor (14.02.2016—08.12.2016), SUST
    • Provost (12.03.2009—04.07.2010), Bangabandhu Sheikh Mujibur Rahman Hall, SUST

    Education:

    • Ph.D. in Mathematics, La Trobe University, Australia
    • M.Sc. in Pure Mathematics, Rajshahi University, Bangladesh
    • B.Sc. (Hons) in Mathematics, Rajshahi University, Bangladesh

    Research Interests:

    • Lattice Theory, Semilattice Theory, Natural dualities of lattice based algebras, Ordered Sets.

    Active Research Project

    1. Project title: Translating Ocean into Economics: Modelling marine spatial planning scenarios for Blue Economy development in the northern Bay of Bengal, funded by University Research Centre, SUST for the year 2018-21.

    Previous Research Project

    1. Principal Investigator of a project funded by University Research Centre for the year 2014-15.
    2. Principal Investigator of a project received from Ministry of Science and Information and Communication Technology, Government of the People’s Republic of Bangladesh, for the year 2013.
    3. Principal Investigator of a project funded by University Research Centre for the year 2012-13.
    4. Principal Investigator of a project received from Ministry of Science and Information and Communication Technology, Government of the People’s Republic of Bangladesh, for the year 2011.

    External Affiliations:

    • Editorial Member, Ganit, the Journal of Bangladesh Mathematical Society
    • Editorial Member, the SUST Journal, Shahjalal University of Science and Technology
    • Reviewer, American Mathematical Society
    • Affiliated Member, American Mathematical Society (2012-uptodate)
    • Life Member, Bangladesh Mathematical Society
    • General Member, Australian Mathematical Society (1999-2002)
    • General Member, Victorian Algebra Group (1999-2001)

    Awards & Recognition:

    • University Prize, Rajshahi University, Bangladesh. For First class first position in the Department of Mathematics at B.Sc.(Hons.)
    • Agrani Bank Gold Medal, Rajshahi University, Bangladesh. For first place in the Faculty of Science at B. Sc. (Hons.)
    • Small ARC Project, as a research associate with Brian’s research group in the department of Mathematics at La Trobe University, Australia, 2002.
    • OPRS/IPRS Scholarships for Ph.D. program in the department of Mathematics at La Trobe University, Australia, July 1998 – December 2001.
    • Research Fellowship, ICTP, Italy, 23 Nov 2006--22 Dec 2006.
    • Research Fellowship, Salerno University, Italy, 23 Dec 2006--6 Jan 2007.

    Journal Publications

    1. 1. M.R. Talukder and R.C. Gope, Some Characterizations of 0-distributive Join Semilattices, Southeast Asian Bull. Math., -accepted.
    2. 2. M.R. Talukder, H.S. Chakraborty and S.N. Begum, -ideals of a 0-distributive semilattice. Afrika Matematika, Springer, -accepted.
    3. 3. C. Nag, S.N. Begum and M.R. Talukder, Epimorphic Image of P-ideals of P-algebras, SUST Journal of Science and Technology, SUST Journal of Science and Technology, Vol. 30, No. 1, (2020), 1--4.
    4. 4. S. U. Mohammad and M. R. Talukder, Poset matrix and recognition of series-parallel posets, International Journal of Mathematics and Computer Science,15 (2020), no. 1, 107-125.
    5. 5. C. Nag, S.N. Begum and M.R. Talukder, Annihilator Ideals in 0-distributive Lattices, SUST Journal of Science and Technology, Vol. 29, No. 2, (2019), 48--51.
    6. 7. S.N. Begum, C. Nag and M.R. Talukder, Kernel ideals and cokernel filters of a p-algebra, Acta Math. Hung. 154 Issue 2 (2018), 279-288.
    7. C. Nag, S.N. Begum and M.R. Talukder, P-ideals and p-filters of a p-algebras, Southeast Asian Bull. Math., 42 (2018), 411–424.
    8. S.M. Omar Faruk and M.R. Talukder, A natural duality for the variety generated by a Boolean algebra: An application of the multi-carried piggyback duality theory, SUST Journal of Science and Technology, 27, No. 1, (2017), 39-48..
    9. C. Nag, S.N. Begum and M.R. Talukder, Some Characterizations of subclasses of p-algebras, Southeast Asian Bull. Math., 41 (2017), 535–546.
    10. C. Nag, S.N. Begum and M.R. Talukder, A note on Normal and Comaximal Lattices, Thamasat International Journal of Science and Technology, 21 (1), (2016), 1-5.
    11. Chakraborty, H.S., Talukder M.R., Some Characterizations of 0-Distributive Semilattices. Bulletin of the Malaysian Mathematical Society, 37 (4), (2014) 1103-1110.
    12. Begum, S. N., Noor, A.S.A. and Talukder, M.R., Kernel Ideals of a Stone JP-semilattice Acta Math. Hung., 140, (1-2), (2013), 1-11.
    13. C. Nag, S.N. Begum, and M.R. Talukder, Separation Theorem for p-ideals of a p-algebra. SUST Journal of Science and Technology, 16, No.2, (2012), 57-61.
    14. Talukder, M. R., Mamun, M.A. and Kadir M.S., Natural dualy for quasi-variety generated by three element residuated chain, SUST Studies, Bangladesh, 12 (2010), no. 1, 1--6.
    15. M.R. Talukder and M.H.B. Arif, Characterization of Modular join-semilattices, Ganit, The journal of Bangladesh Mathematical Society, 29 (2009), 43-49.
    16. Mamun, M.A. and Talukder, M.R., Natural Dualities for Boolean Algebras with a unary operation, Southeast Asian Bull. Math. 32 (2008), 707-719.
    17. Noor, A.S.A. and Talukder, M.R., Isomorphism Theorem for Standard Ideals of a Join Semilattice Directed Bellow, Southeast Asian Bull. Math., 32 (2008), 489-495.
    18. Davey, B. A., Jackson M., Pitkethly, J. and Talukder, M.R., Natural dualities for semilattice-based algebras, Algebra Universalis 57, (2007), 463—490.
    19. Davey, B.A. and Talukder, M.R., Dual categories for endodualisable Heyting algebras: optimization and axiomatization, Algebra Universalis, 53 (2005), 331-355.
    20. Davey, B.A. and Talukder, M.R., Functor category dualities for varieties of Heyting algebras, Journal of Pure and Applied Algebra, 178 (2003), 49-71.
    21. Clark, D.M., Davey, B.A., Haviar, M., Pitkethley, J.G. and Talukder, M.R., Standard topological quasi-varieties, Houston J. Math, 29(2003), no 4, 869--887.
    22. Talukder, M. R., Neutral ideals of a join semilattice directed below, SUST Studies, Bangladesh, 3 (2000), no. 1, 1--4.
    23. Talukder, M.R. and Noor, A.S.A., Modular ideals of a join semilattice directed below, Southeast Asian Bull. Math., 22 (1998), no. 2, 215--218.
    24. Talukder, M.R. and Noor, A.S.A., Standard ideals of a join semilattice directed below, Southeast Asian Bull. Math., 21 (1997), no. 4, 435--438.

    Conference Proceedings

    1. Some Characterizations of subclasses of p-algebras, International Congress of Mathematics 2014, Seoul, Korea.
    2. Some characterizations of modular and distributive ordered sets, 17th Mathematics Conference, Bangladesh Mathematical Society, December, 2011.
    3. Natural dualities for modal algebras, 14th Internation Conference, ICMP-04, SUST Sylhet, December, 2005.
    4. Natural Dualities for varieties of Residuated lattices, 14th Mathematics Conference, Bangladesh Mathematical Society, December, 2003.
    5. Natural Dualities for Varieties of Heyting Algebras – a functor category interpretation, Summer School on General Algebra and Ordered Sets, Slovakia, September, 2001.
    6. Standard topological quasi-variety for Heyting chain, M. Bel. University, Slovakia, September, 2001.
    7. Natural dualities for varieties of Heyting algebras – a functor category interpretation, 18th Victorian Algebra Conference, La Trobe University, Australia, November, 2000.
    8. Neutral ideals of a join semilattice directed Bellow, 11th Mathematics Conference, Bangladesh Mathematical Society, November, 1997.

    Teaching

    • o Lecturer (form 19.03.1994 to 18.03.1997), Department of Mathematics, SUST.
    • o Assistant Professor (form 19.03.1997 to 30.06.2007), Department of Mathematics, SUST.
    • o Assistant Professor (form 19.03.1997 to 30.06.2007), Department of Mathematics, SUST.
    • o Professor (from 07 October 2007 to date), Department of Mathematics, SUST

    Graduate Supervision

    1. Former PhD student: Dr Chandrani Nag, 2016, Thesis Title: A study of P-algebras and its underlying lattices.
    2. Current PhD student: Mohammad Salah Uddin
    3. Current MPhil students: 01
    4. Former M.Sc. thesis students: 14
    5. Current M.Sc. thesis students: 01